Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 251, NWS Jackson, MS

June 18, 2007Carroll County, Montgomery County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 18, 2007, 5:20 PM CDT for Carroll County, Montgomery County, Mississippi. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 5:20 PM CDT (22:20 UTC)
Expired
Jun 18, 2007, 6:15 PM CDT
In force
55 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Carroll County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 129 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:34 PM CDTTSTM WND DMG6 Se Carrollton, MSA FEW TREES WERE BLOWN DOWN OFF HWY 35S.
Jun 18, 5:40 PM CDTTSTM WND DMGVaiden, MSTREES DOWN.
Jun 18, 5:55 PM CDTTSTM WND DMGWinona, MSPOWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 182221
SVRJAN
MSC015-097-182315-
/O.NEW.KJAN.SV.W.0251.070618T2220Z-070618T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF WINONA...

* UNTIL 615 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTH OF VAIDEN...OR ABOUT 9 MILES NORTH OF DURANT...AND MOVING
  NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VAIDEN BY 535 PM CDT...
  WINONA AND 8 MILES WEST OF KILMICHAEL BY 555 PM CDT...
  8 MILES WEST OF LODI BY 610 PM CDT...
  SWEATMAN BY 615 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3328 8989 3323 8975 3329 8968 3330 8947
      3345 8946 3348 8951 3366 8953 3366 8967
      3350 8985

$$

CME
3 follow-up statements
000 
WWUS54 KJAN 182233
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT MON JUN 18 2007

MSC015-097-182315-
/O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/
CARROLL MS-MONTGOMERY MS-
533 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MONTGOMERY AND CARROLL COUNTIES...

AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VAIDEN...OR ABOUT 14 MILES SOUTH OF WINONA...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES WEST OF POPLAR CREEK BY 540 PM CDT...
  WINONA BY 550 PM CDT...
  DUCK HILL BY 610 PM CDT...
  SWEATMAN BY 615 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3330 8994 3323 8975 3329 8968 3330 8947
      3345 8946 3348 8951 3366 8953 3366 8967
      3354 8992

$$

CME
000 
WWUS54 KJAN 182249
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT MON JUN 18 2007

MSC015-097-182315-
/O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/
CARROLL MS-MONTGOMERY MS-
548 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MONTGOMERY AND CARROLL COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A PAIR OF SEVERE THUNDERSTORMS...BOTH CAPABLE OF PRODUCING DAMAGING 
WINDS IN EXCESS OF 60 MPH. THE FIRST STORM WAS LOCATED NEAR 
WINONA...MOVING NORTH AT 30 MPH. THE SECOND WAS NEAR 
KILMICHAEL...ALSO MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DUCK HILL BY 605 PM CDT...
  9 MILES WEST OF SWEATMAN BY 610 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3340 8992 3336 8953 3345 8946 3348 8951
      3366 8953 3366 8967 3367 8990

$$

CME
000 
WWUS54 KJAN 182305
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT MON JUN 18 2007

MSC015-097-182315-
/O.CON.KJAN.SV.W.0251.000000T0000Z-070618T2315Z/
CARROLL MS-MONTGOMERY MS-
604 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR MONTGOMERY AND CARROLL COUNTIES...

AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR SWEATMAN...OR ABOUT 8
MILES NORTHEAST OF WINONA...MOVING NORTH AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SWEATMAN AND 7 MILES EAST OF ELLIOTT BY 610 PM CDT...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3348 8990 3348 8951 3367 8952 3367 8990

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:03 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 18, 4:03 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
403 PM CDT MON JUN 18 2007

.SHORT TERM...
SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE COAST TODAY AND MOVED
NORTH INTO THE CWA. A FEW STORMS WERE STRONG TO SEVERE...KNOCKING
DOWN A FEW TREES. EXPECT THE STORMS TO CONTINUE MOVING
NORTH...HOWEVER INSTABILITY SHOULD BE LESS AS THE STORMS TRACK NORTH.
THE SOUTHWEST GO A CHANCE BREAK OUT TODAY...WHERE THE NORTHEAST
REMAINED CLOUDY FOR MOST OF THE DAY. LEANED TOWARD THE NAM
SOLUTION...THINKING THE LINE WILL CONTINUE TO MOVE JUST NORTH OF
INTERSTATE 20 AND STALL...WITH MUCH OF THE THUNDERSTORM ACTIVITY
DIMINISHING THIS EVENING. THE BOUNDARY WILL BE THE FOCUS FOR TS/SH
DEVELOPMENT BY MID MORNING. STILL EXPECTING THE UPPER WAVE TO MOVE
THROUGH THE AREA. WITH THE TROUGH AXIS SWINGING THROUGH...ADDED
STRONG THUNDERSTORM WORDING TO THE HWO FOR TUESDAY. WENT WITH
GUIDANCE VALUES FOR POPS. LOOKS LIKE MORE RAINFALL COVERAGE ON
TUESDAY. NOT SURE ABOUT THE TIMING OF THE FRONT AND WHETHER IT WILL
REALLY CLEAR THE CWA...SO MAINTAINED ISOLATED POPS FOR WEDNESDAY
NIGHT. OVERALL NO BIG CHANGES TO THE FORECAST.

.LONG TERM...
THE MODELS CONTINUE TO WOBBLE REGARDING THE LONGER RANGE OUTLOOK. AS
A AN EXAMPLE...RAIN CHANCES HAVE DROPPED FROM 40 PERCENT AT PIB FOR
WED ON THE 18/00Z RUN TO 4 PERCENT ON THE 18/12Z RUN. THE BOUNDARY
THAT DROPS INTO THE REGION GETS LOST IN THE SURFACE FLOW ON THE
NEWER RUNS BUT THE SURFACE LOW PIVOTS THIS WAY FROM THE ERN
EAST...MAINTAINING CYCLONIC LOW LEVEL FLOW THAT WILL PRODUCE AT
LEAST SLIGHT CHANCES FOR AFTERNOON CONVECTION. WILL FOLLOW CURRENT
WETTER SOLUTION FOR WED FOR NOW AS MOS NUMBERS LOOK TO LOW. WILL
ALSO UNDERCUT MOS HIGH FOR WEDNESDAY IN RESPONSE TO HIGHER POPS. AN
UPPER HIGH WILL BE PARKED WEST OF THE AREA...PRODUCING UPPER RIDGING
OVER THE ARKLAMISS BUT REMAINING FAR ENOUGH WEST TO MAINTAIN CHANCE
OF WEAK WAVES DROPPING ALONG ERN FRINGES OF THE RIDGE.

THE POSITION OF THE BOUNDARY WILL HAVE THE PRIMARY EFFECT ON RAIN
CHANCES AND HUMIDITY FOR THE REST OF THE WEEK. THE SURFACE TROUGH IS
FORECAST TO DROP S OF THE FORECAST AREA FOR THURSDAY AND
FRIDAY...LEADING A MUCH DRIER AIR MASS INTO THE REGION. ONCE AGAIN
WILL FOLLOW PREVIOUS FORECAST TREND FOR GENERALLY DRY WEATHER AND
LOWER DEWPOINTS. TWEAKED DEWPOINTS SLIGHTLY HIGHER HOWEVER IN
RESPONSE TO MUCH HIGHER READINGS MODELS ARE ADVERTISING TODAY.
ISOLATED CONVECTION ADDED TO EXTREME SRN ZONES BY SUNDAY AS GULF
MOISTURE RETURNS IN RESPONSE TO LIFTING SURFACE TROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  71  92 /  59  61  21  23
MERIDIAN      72  85  69  92 /  60  69  37  20
VICKSBURG     73  90  71  91 /  59  57  15  28
HATTIESBURG   73  87  70  90 /  59  87  44  43
NATCHEZ       74  87  71  90 /  58  89  26  37
GREENVILLE    73  88  70  91 /  61  49  12  24
GREENWOOD     73  87  70  92 /  63  56  13  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

07/03
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.

DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.

MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 18, 4:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     TAYLORSVILLE            31.83N 89.43W
06/18/2007                   SMITH              MS   LAW ENFORCEMENT

            TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
            MIZE.

0300 PM     TSTM WND DMG     2 N MAGEE               31.90N 89.73W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
            REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
            MANGUM ROAD.

0306 PM     TSTM WND DMG     3 N MENDENHALL          32.00N 89.87W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.

0306 PM     TSTM WND DMG     SYLVARENA               32.01N 89.38W
06/18/2007                   SMITH              MS   EMERGENCY MNGR

            TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
            NEAR TOWN OF SYLVARENA.

0340 PM     TSTM WND GST     MADISON                 32.45N 90.11W
06/18/2007  E45.00 MPH       MADISON            MS   FIRE DEPT/RESCUE

            A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
            MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
            HINDS AND RANKIN COUNTIES.

0340 PM     TSTM WND DMG     4 NE FLOWOOD            32.36N 90.06W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
            ALONG OLD FANNIN.

0343 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
06/18/2007                   NEWTON             MS   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
            ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
            REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
            OF NEWTON.

0400 PM     TSTM WND GST     MADDEN                  32.68N 89.35W
06/18/2007  E45.00 MPH       LEAKE              MS   EMERGENCY MNGR

            TREE DOWN IN CITY OF MADDEN. ASSOCIATED WITH OUTFLOW FROM
            STORMS MOVING THROUGH RANKIN AND SCOTT COUNTIES.

&&

BANNAN
Special weather statement, Jun 18, 4:48 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT MON JUN 18 2007

MSZ032-182235-
CHOCTAW MS-
448 PM CDT MON JUN 18 2007

...STRONG THUNDERSTORM OVER CHOCTAW COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES WEST OF CHESTER AT 448 PM CDT...MOVING NORTHEAST AT
20 MPH.

HEAVY RAIN ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY.

OLB
Local storm report, Jun 18, 4:55 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
455 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     4 N GORE SPRINGS        33.81N 89.62W
06/18/2007                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.

&&

BANNAN
Special weather statement, Jun 18, 5:06 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT MON JUN 18 2007

MSZ035-041-182250-
HUMPHREYS MS-SHARKEY MS-
506 PM CDT MON JUN 18 2007

...STRONG SHARKEY COUNTY THUNDERSTORM MOVING INTO HUMPHREYS COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 MPH WINDS WAS LOCATED
7 MILES SOUTHWEST OF MIDNIGHT AT 506 PM CDT...MOVING NORTHEAST AT 25
MPH.

HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN HUMPHREYS AND SHARKEY COUNTIES...INCLUDING THE CITY OF
BELZONI...SHOULD MONITOR THIS STORM CLOSELY.

OLB
Local storm report, Jun 18, 5:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     5 S FLORENCE            32.08N 90.13W
06/18/2007                   RANKIN             MS   EMERGENCY MNGR

            TREE DOWN ON HENRY BYRD ROAD.

&&

BANNAN
Local storm report, Jun 18, 5:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     LEXINGTON               33.12N 90.05W
06/18/2007  E45 MPH          HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN IN THE CITY OF LEXINGTON.

&&

BANNAN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:24 PM CDTSevere Thunderstorm WarningJANJones36 min
Jun 18, 2:43 PM CDTSevere Thunderstorm WarningJANLawrence17 min
Jun 18, 2:47 PM CDTSevere Thunderstorm WarningJANJasper, Smith58 min
Jun 18, 2:52 PM CDTSevere Thunderstorm WarningJANSimpson39 min
Jun 18, 3:27 PM CDTSevere Thunderstorm WarningJANRankin36 min
Jun 18, 3:33 PM CDTSevere Thunderstorm WarningJANNewton42 min
Jun 18, 4:02 PM CDTSevere Thunderstorm WarningJANLauderdale43 min
Jun 18, 4:18 PM CDTSevere Thunderstorm WarningJANKemper43 min
Jun 18, 4:33 PM CDTSevere Thunderstorm WarningJANGrenada13 min
Jun 18, 5:13 PM CDTSevere Thunderstorm WarningJANAttala, Holmes23 min
Jun 18, 5:55 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster50 min
Jun 18, 6:00 PM CDTSevere Thunderstorm WarningJANLeflore47 min
Jun 18, 6:03 PM CDTSevere Thunderstorm WarningJANGrenada43 min
Jun 18, 6:08 PM CDTSevere Thunderstorm WarningJANWebster21 min
Jun 18, 6:26 PM CDTSevere Thunderstorm WarningJANSunflower49 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningJANLowndes61 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.